# SDR HEEA0013181

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066304400
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER NEEDLE WON'T REVOLVE IN REVOLVE MODE.
